Volume 19, issue 4 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 5, 2557–3190
Issue 4, 1931–2555
Issue 3, 1285–1930
Issue 2, 647–1283
Issue 1, 1–645

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Systole et rayon interne des variétés hyperboliques non compactes

Matthieu Gendulphe

Geometry & Topology 19 (2015) 2039–2080
Bibliography
1 C C Adams, The noncompact hyperbolic $3$–manifold of minimal volume, Proc. Amer. Math. Soc. 100 (1987) 601 MR894423
2 C C Adams, Volumes of $N$–cusped hyperbolic $3$–manifolds, J. London Math. Soc. 38 (1988) 555 MR972138
3 C C Adams, Waist size for cusps in hyperbolic $3$–manifolds, Topology 41 (2002) 257 MR1876890
4 C C Adams, Hyperbolic knots, from: "Handbook of knot theory" (editors W Menasco, M Thistlethwaite), Elsevier (2005) 1 MR2179259
5 C C Adams, A W Reid, Systoles of hyperbolic $3$–manifolds, Math. Proc. Cambridge Philos. Soc. 128 (2000) 103 MR1724432
6 I Agol, Systoles of hyperbolic $4$–manifolds, arXiv:math/0612290
7 R Bacher, A Vdovina, Counting $1$–vertex triangulations of oriented surfaces, Discrete Math. 246 (2002) 13 MR1884884
8 C Bavard, La systole des surfaces hyperelliptiques, prépublication de l’ENS Lyon (1992)
9 C Bavard, Disques extrémaux et surfaces modulaires, Ann. Fac. Sci. Toulouse Math. 5 (1996) 191 MR1413853
10 C Bavard, Systole et invariant d'Hermite, J. Reine Angew. Math. 482 (1997) 93 MR1427658
11 M V Belolipetsky, S A Thomson, Systoles of hyperbolic manifolds, Algebr. Geom. Topol. 11 (2011) 1455 MR2821431
12 N Bergeron, F Haglund, D T Wise, Hyperplane sections in arithmetic hyperbolic manifolds, J. Lond. Math. Soc. 83 (2011) 431 MR2776645
13 F Bonahon, J P Otal, Variétés hyperboliques à géodésiques arbitrairement courtes, Bull. London Math. Soc. 20 (1988) 255 MR931188
14 K Böröczky, Packing of spheres in spaces of constant curvature, Acta Math. Acad. Sci. Hungar. 32 (1978) 243 MR512399
15 P Buser, H Karcher, Gromov's almost flat manifolds, Astérisque 81, Soc. Math. France (1981) 148 MR619537
16 P Buser, P Sarnak, On the period matrix of a Riemann surface of large genus, Invent. Math. 117 (1994) 27 MR1269424
17 J DeBlois, The centered dual and the maximal injectivity radius of hyperbolic surfaces, Geom. Topol. 19 (2015) 953 MR3336276
18 W Feit, Orders of finite linear groups, from: "Proceedings of the First Jamaican Conference on Group Theory and its Applications" (editors T Foguel, J Minty), Univ. West Indies (1996) 9 MR1484185
19 S Friedland, Discrete groups of unitary isometries and balls in hyperbolic manifolds, from: "Proceedings of the Fourth Conference of the International Linear Algebra Society" (editors H Bart, L F Elsner, A C M Ran), Linear Algebra Appl. 241/243 (1996) 305 MR1400448
20 S Friedland, The maximal orders of finite subgroups in $\mathrm{GL}_n(\mathbf{Q})$, Proc. Amer. Math. Soc. 125 (1997) 3519 MR1443385
21 S Friedland, S Hersonsky, Jorgensen's inequality for discrete groups in normed algebras, Duke Math. J. 69 (1993) 593 MR1208812
22 D Gabai, R Meyerhoff, P Milley, Minimum volume cusped hyperbolic three-manifolds, J. Amer. Math. Soc. 22 (2009) 1157 MR2525782
23 M Gendulphe, Paysage systolique des surfaces hyperboliques de caractéristique $-1$, prépublication arXiv:math/0508036
24 H Gieseking, Analytische Untersuchungen über topologische Gruppen, PhD thesis, Münster (1912)
25 E Girondo, G González-Diez, On extremal discs inside compact hyperbolic surfaces, C. R. Acad. Sci. Paris Sér. I Math. 329 (1999) 57 MR1703263
26 M Gromov, Filling Riemannian manifolds, J. Differential Geom. 18 (1983) 1 MR697984
27 M Gromov, Systoles and intersystolic inequalities, from: "Actes de la Table Ronde de Géométrie Différentielle" (editor A L Besse), Sémin. Congr. 1, Soc. Math. France (1996) 291 MR1427763
28 L Guth, Notes on Gromov's systolic estimate, Geom. Dedicata 123 (2006) 113 MR2299729
29 L Guth, Metaphors in systolic geometry, from: "Proceedings of the International Congress of Mathematicians, Vo II" (editors R Bhatia, A Pal, G Rangarajan, V Srinivas, M Vanninathan), Hindustan Book Agency (2010) 745 MR2827817
30 U Haagerup, H J Munkholm, Simplices of maximal volume in hyperbolic $n$–space, Acta Math. 147 (1981) 1 MR631085
31 S Hersonsky, Covolume estimates for discrete groups of hyperbolic isometries having parabolic elements, Michigan Math. J. 40 (1993) 467 MR1236173
32 C D Hodgson, J R Weeks, Symmetries, isometries and length spectra of closed hyperbolic three-manifolds, Experiment. Math. 3 (1994) 261 MR1341719
33 F Jenni, Über den ersten Eigenwert des Laplace-Operators auf ausgewählten Beispielen kompakter Riemannscher Flächen, Comment. Math. Helv. 59 (1984) 193 MR749104
34 R Kellerhals, Ball packings in spaces of constant curvature and the simplicial density function, J. Reine Angew. Math. 494 (1998) 189 MR1604407
35 R Kellerhals, Volumes of cusped hyperbolic manifolds, Topology 37 (1998) 719 MR1607720
36 R Kellerhals, Collars in $\mathrm{PSL}(2,\mathbf{H})$, Ann. Acad. Sci. Fenn. Math. 26 (2001) 51 MR1816562
37 R Kellerhals, Quaternions and some global properties of hyperbolic $5$–manifolds, Canad. J. Math. 55 (2003) 1080 MR2005283
38 R Kellerhals, On the structure of hyperbolic manifolds, Israel J. Math. 143 (2004) 361 MR2106991
39 G S Lakeland, C J Leininger, Systoles and Dehn surgery for hyperbolic 3-manifolds, Algebr. Geom. Topol. 14 (2014) 1441 MR3190600
40 W Magnus, Residually finite groups, Bull. Amer. Math. Soc. 75 (1969) 305 MR0241525
41 A Marden, Outer circles, Cambridge Univ. Press (2007) MR2355387
42 T H Marshall, Asymptotic volume formulae and hyperbolic ball packing, Ann. Acad. Sci. Fenn. Math. 24 (1999) 31 MR1677993
43 G J Martin, Balls in hyperbolic manifolds, J. London Math. Soc. 40 (1989) 257 MR1044273
44 J Martinet, Perfect lattices in Euclidean spaces, Grundl. Math. Wissen. 327, Springer (2003) MR1957723
45 R Meyerhoff, Sphere-packing and volume in hyperbolic $3$–space, Comment. Math. Helv. 61 (1986) 271 MR856090
46 J Milnor, Collected papers, Vol. 1: Geometry, Publish or Perish (1994) MR1277810
47 W Plesken, M Pohst, On maximal finite irreducible subgroups of $\mathrm{GL}(n, \mathbf{Z})$, V: The eight-dimensional case and a complete description of dimensions less than ten, Math. Comp. 34 (1980) 277 MR551305
48 A Przeworski, Cones embedded in hyperbolic manifolds, J. Differential Geom. 58 (2001) 219 MR1913942
49 J S Purcell, J Souto, Geometric limits of knot complements, J. Topol. 3 (2010) 759 MR2746337
50 A Reznikov, The volume and the injectivity radius of a hyperbolic manifold, Topology 34 (1995) 477 MR1318888
51 C A Rogers, The packing of equal spheres, Proc. London Math. Soc. 8 (1958) 609 MR0102052
52 P Schmutz, Riemann surfaces with shortest geodesic of maximal length, Geom. Funct. Anal. 3 (1993) 564 MR1250756
53 P Schmutz, Congruence subgroups and maximal Riemann surfaces, J. Geom. Anal. 4 (1994) 207 MR1277506
54 W P Thurston, The geometry and topology of three-manifolds, lecture notes, Princeton University (1978)
55 M Wada, Conjugacy invariants of Möbius transformations, Complex Variables Theory Appl. 15 (1990) 125 MR1058518
56 P L Waterman, An inscribed ball for Kleinian groups, Bull. London Math. Soc. 16 (1984) 525 MR751826
57 J R Weeks, SnapPea
58 A Yamada, On Marden's universal constant of Fuchsian groups, II, J. Analyse Math. 41 (1982) 234 MR687954